Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Groups with abelian central quotient group


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 44 (1938), 357-386
MSC: Primary 20F99
MathSciNet review: 1501972
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F99

Retrieve articles in all journals with MSC: 20F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501972-1
PII: S 0002-9947(1938)1501972-1
Article copyright: © Copyright 1938 American Mathematical Society